# SDR AWXA9500672

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Nicked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND RT MLG DOOR T/E NICKED APPROXIMATELY 6 INCHES FROM INBOARD EDGE.  ROUTED OUT DAMAGE AND APPLIED FILLER PER SRM 51-81-14.  (M)
